MAUDE Adverse Event Report: DEPUY RAYNHAM ¿ 1219655 SIGMA HP UNI FEMORAL SZ5 RM/LL; KNEE FEMORAL COMPONENT

DEPUY RAYNHAM ¿ 1219655 SIGMA HP UNI FEMORAL SZ5 RM/LL; KNEE FEMORAL COMPONENT
Catalog Number 102408500
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address femoral loosening at the cement/implant interface.Depuy cement was used.
 
Additional Manufacturer Narrative
The device associated with this reported event was not returned for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI FEMORAL SZ5 RM/LL
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
DEPUY RAYNHAM ¿ 1219655
325 paramount drive
raynham MA 02767
MDR Report Key7005332
Report Number1818910-2017-28195
Device Sequence Number16375526
Product Code HRY
UDI-Device Identifier10603295001812
UDI-Public10603295001812
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070849
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number102408500
Device Lot Number734731
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer11/16/2017
Initial Report FDA Received Date11/06/2017
Supplement Report FDA Received Date11/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;